# SDR HALA2022041800093

- Difficulty date: April 17, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 41,963 hours, 6,546 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  FUEL AFT XFR FAULT FUEL DOES NOT AUTO TRANSFER AFT IN CRUISE. IT TRANSFERRED ALL FUEL FORWARD NORMALLY BEFORE DESCENT //  BITE TESTED FCMC 1+2 PER AMM 28-51-00. FAULTED AFT XFR VALVE 1 (700QN1). REMOVED AND REPLACED ACTUATOR 700QN1 PER AMM 28-27-54. OPS GOOD. OK FOR SVC   ACTUATOR, SINGL OFF 43-2826-9-0001 S/N 32106 ON 43-2826-9-0002 S/N 46199
